Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Throbbing pain in the thigh after masturbation. Could it be due to a blood clot?

I don t know what s going on... I masturbated earlier, then after that I noticed my left leg kind of had a throbbing pain on the back of the thigh. Then I noticed when I touch my penis , or squeeze it, the pain shoots down into the same spot on my thigh. I kind of got bad anxiety so the worst is coming to mind I m thinking of a blood clot lol. However the rational side of me thinks it s a nerve, i don t know it s never happened to me before... Being dead serious here, it s freaking me out.
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your details. I suggest you not to worry much. Please do not over react. I don't think that the thign pain has to do something with your masturbation of nerve problem. But to have a proper diagnosis of your condition you should consult a physician immediately if you are that much troubled by that pain. Consider anxiety and other contusion that might be reason.

If anxiety is the cause, then I shall be of help. Please post a direct question to me in this website. Make sure that you include every minute details possible. I shall prescribe some Sexology related psychotherapy techniques which should help you cure your condition.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor